# SDR 2009FA0000031

- Difficulty date: January 21, 2009
- Submitted: January 21, 2009
- Operation: General aviation
- Aircraft: N92HC
- Make and model: Cessna TU206F
- Aircraft serial: U20602546
- Aircraft time: 6,882 hours
- Engine: Cont TSIO520M
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Spark Plug
- Part number: URHB32E
- Condition: Cracked
- Location: Engine
- Part time: 380 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: G, O
- Precautionary procedure: O

## Discrepancy

SPARK PLUG INSULATORS CRACKED AND FALLING APART.  MULTIPLE PLUGS SHOW SIGNS OF SHORTING IN THE LEAD INSULATOR WELLS, FAILED SPARK PLUG PRESSURE CHECKS.  SPARK PLUGS WERE REPLACED 12 MONTHS AGO AND HAVE TOTAL HOURS 380.
